Welcome to Justanswer.com. I am an Emergency physician with over 25 years multi-disciplinary experience. I am going to be your expert in this question.
The description yo have given is a classic description of Migraine headache!
Nausea, faint feeling, photophobia (light sensitivity), with light spots in vision
Migraine tend to be potentiated by anxiety because the rise I the basal levels of adrenalin (epinephrine) the so called fight/flight/fright (anxiety) hormone, which causes vasoconstriction of some cerebral vessels triggering migraine.
There are several OTC medications that you can get to alleviate the symptoms (ask your local pharmacist for ones available).
I would advice you to go to the nearest community pharmacy or speak with your GP
Thank you for making it Justanswer.com.
Please remember to click the accept button and rate me before you close.
If there are any other clarification you would like, please let us know.